# SDR ASAA2013081595803

- Difficulty date: August 15, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 62,444 hours, 35,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65299947
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THAT THE L1 DOOR IS HARD TO CLOSE.  ACFT GROUNDED.  FOUND UPPER GUIDE ARM OUT OF ADJUSTMENT.  ADJUSTED UPPER GUIDE ARM IAW MM 52-11-00-705-007, STEP 3.G.  FORCE CHECKED OK IAW MM 52-11-00-755-051.
